# SDR BB08043

- Difficulty date: March 25, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417T52280205
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE EMERGENCY FLOOR LIGHT TRACK WAS FOUND BROKEN AT SEAT 4B.  MAINTENANCE REPLACED THE FLOOR LIGHT TRACK AT SEAT 4B.
